# SDR SIMA20140517012

- Difficulty date: May 17, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 34,450 hours, 31,528 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR, NUMEROUS NUTPLATE HOLES, TOP, SIDES, BOTTOM & INTERNAL HAVE CORROSION. REPAIRED MARKED CORRODED NUTPLATE HOLES ON TOP, SIDES, BOTTOM & INTERNAL ON CARGO DOOR IAW ERS-EM-5200-146.  SEE TURNOVER FOR DETAILS.
